# SDR U2RA201706240001

- Difficulty date: June 24, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 92,480 hours, 13,743 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Part number: 491B1613000119
- Part serial: FRADA1L
- Condition: Damaged
- Location: Thrust Reverser
- Part time: 51,915 hours, 16,003 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 ENGINE INBOARD THRUST REVERSER SLEEVE DAMAGED, WITH HONEYCOMB EXPOSED AT THE 9 O'CLOCK POSITION. - INTERIM REPAIR OF NUMBER 3 ENGINE INBOARD THRUST REVERSER TRANSLATING SLEEVE ACCOMPLISHED IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING, INC. DRAWING NUMBER 54-17069-1.
